# SDR SWIA201440398

- Difficulty date: December 1, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 28,458 hours, 16,766 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CONVOLEX TUBING DAMAGED.   REPLACED GALLEY SERVICE DOOR WIRING HARNESS CONVOLEX CONDUIT WITH SERVIVEABLE CONVOLEX CONDUIT IN REF TO REO.
